| Model Number |
0600-0783 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that while using a glidescope core smart cable during an intubation, the image intermittently disappears and reappears when the cable is wiggled.No delay in the procedure, use of a backup device, or harm to the patient was reported.
Additional Manufacturer Narrative
The customer's glidescope core smart cable was not returned to verathon for evaluation, therefore the cause could not be determined.Review of complaint history for the reported smart cable serial number "(b)(6)" did not identify any previous complaints reported to verathon.Trending analysis for glidescope core smart cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.